Ask an expert
Question

15 Aug 2007

upset tummy
I drink my mercilon at 7 in the morning, yesterday had very bad upset tummy and took another pill at 19.00, today just went back to my routine at 7, now i am one pill ahead can i wait one extra day when i get my periods to get back taking the days pill i need in pack?
Answer 227 views
Expert
GynaeDoc
gynaedoc

01 Jan 0001

No, you should not extend the placebo period. Carry on with the packet staying one pill ahead. If you have ongoing diarrhoea, you will need to use extra precautions as well.

Best wishes
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
33% - 9378 votes
No
67% - 19421 votes
Vote